Alert archive / Oklahoma / River Flood Warnings in 2014

River Flood Warning 4, NWS Tulsa, OK

June 6, 2014Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 6, 2014, 2:33 PM CDT for Ottawa County, Oklahoma. It took effect at Jun 7, 2014, 2:12 PM CDT. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 2:33 PM CDT (19:33 UTC)
In effect from
Jun 7, 2014, 2:12 PM CDT
Expired
Jun 8, 2014, 12:15 PM CDT
In force
22 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 14.86 ft at Jun 7, 2014, 6:00 AM CDT.

actionminormoderate5101506/0606/0706/0806/09
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WGUS44 KTSA 061933
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
233 PM CDT FRI JUN 6 2014


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-070333-
/O.NEW.KTSA.FL.W.0004.140607T1912Z-140608T1715Z/
/COMO2.1.ER.140607T1912Z.140608T0600Z.140608T1115Z.NO/
233 PM CDT FRI JUN 6 2014

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Neosho River near Commerce.
* from Saturday afternoon to Sunday afternoon, or until the warning 
  is cancelled.
* At 1:00 PM Friday, the stage was 11.46 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage early Saturday afternoon and continue to rise to near 
  15.7 feet by Sunday before dawn . The river is expected to fall 
  below flood stage Sunday morning.
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 6, 12:29 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 6, 12:29 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1229 PM CDT FRI JUN 6 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
EFFECTS OF LARGE MCS WILL CONTINUE THROUGH AFTERNOON WITH WIDELY
VARYING SFC WIND CONDITIONS ALONG WITH TRAILING LIGHT CONVECTION.
VFR CONDITIONS ARE EXPECTED BY MID/LATE AFTERNOON THROUGH
EVENING...WITH ANOTHER ROUND OF STORMS LATE TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 1143 AM CDT FRI JUN 6 2014/

..UPDATE...

DISCUSSION...
LARGE MCS HAS EFFECTED THE FORECAST AREA THIS MORNING...AND WILL
CONTINUE TO HAVE IMPACTS THROUGH THE AFTERNOON BEFORE PRECIP
SHIFTS EASTWARD AND CLOUDS THIN. HIGH TEMP FORECASTS WILL BE
REVISITED AS TEMPS TRY TO RECOVER THIS AFTERNOON. ANOTHER
CONVECTIVE COMPLEX IS STILL EXPECTED OVERNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  71  87  68 /  70  80  70  80
FSM   85  71  89  71 / 100  60  70  80
MLC   85  70  89  72 / 100  50  50  70
BVO   81  69  85  66 /  50  80  80  60
FYV   80  66  84  65 / 100  70  70  80
BYV   81  67  82  65 / 100  70  80  60
MKO   81  70  85  68 /  90  70  70  80
MIO   83  69  84  65 /  60  80  80  50
F10   84  70  86  70 /  80  60  60  80
HHW   89  71  90  73 / 100  40  50  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ067-OKZ068-OKZ069.

AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

AVIATION...07
Hazardous weather outlook, Jun 6, 1:14 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
114 PM CDT FRI JUN 6 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
114 PM CDT FRI JUN 6 2014

...HEAVY RAINS AND SEVERE WEATHER POSSIBLE AGAIN TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...PRIMARILY ALONG AND NORTH OF INTERSTATE 40.
	ONSET...TONIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF INTERSTATE 40.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS WILL CONTINUE ACROSS WESTERN ARKANSAS THROUGH
MID AFTERNOON...WITH AREAS OF FLASH FLOODING POSSIBLE.
FOCUS WILL THEN SHIFT TO THE NEXT AREA OF THUNDERSTORMS...
WHICH ARE CURRENTLY DEVELOPING OVER THE HIGH PLAINS.
THESE STORMS ARE EXPECTED TO MERGE INTO A LARGE COMPLEX
AND TRACK ACROSS THE REGION TONIGHT.  A RISK OF SEVERE
WEATHER AND FLASH FLOODING CAN BE EXPECTED WITH THIS
NEXT ROUND OF STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN WILL BE ONGOING
SATURDAY...ALONG WITH A RISK OF SEVERE WEATHER.  FLASH FLOODING
WILL BECOME AN INCREASING CONCERN.  YET ANOTHER STORM COMPLEX
IS LIKELY ON SUNDAY...AND AGAIN ON MONDAY.  THIS WILL REMAIN
AN ACTIVE WEATHER PERIOD...AND FLASH FLOODING AND RIVER
FLOODING WILL BECOME LIKELY.  THE COVERAGE AND INTENSITY
OF THUNDERSTORMS IS EXPECTED TO DECREASE BY MID NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 6, 12:10 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1210 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND GST     MULBERRY                35.50N 94.05W
06/06/2014  E60 MPH          CRAWFORD           AR   TRAINED SPOTTER

            SPOTTER ESTIMATED THUNDERSTORM WINDS TO 60 MPH. RELAYED
            BY EM.

&&

JDS
Local storm report, Jun 6, 12:15 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     ALTUS                   35.45N 93.76W
06/06/2014                   FRANKLIN           AR   EMERGENCY MNGR

            LARGE TREE DOWNED AND BLOCKING ROSEVILLE ST ABOUT 2
            BLOCKS SOUTH OF US HWY 64.

&&

JDS
Local storm report, Jun 6, 12:22 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     TSTM WND DMG     2 E OZARK               35.49N 93.79W
06/06/2014                   FRANKLIN           AR   EMERGENCY MNGR

            UTILITY LINES DOWNED ALONG HWY 64 EAST OF OZARK.

&&

JDS
Local storm report, Jun 6, 12:25 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1225 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     3 E ALTUS               35.45N 93.71W
06/06/2014                   FRANKLIN           AR   EMERGENCY MNGR

            TREE DOWNED ONTO CAR ALONG HWY 64 ON FRANKLIN/JOHNSON
            COUNTY LINE. OCCUPANT TRAPPED IN CAR.

&&

JDS
Local storm report, Jun 6, 12:30 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1230 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     ALTUS                   35.45N 93.76W
06/06/2014                   FRANKLIN           AR   EMERGENCY MNGR

            TREE DOWNED ONTO CAR WITH OCCUPANT TRAPPED INSIDE.
            RESCUED WITH NO INJURIES. ORIGINAL LOCATION ON
            FRANKLIN/JOHNSON COUNTY LINE INCORRECT.

&&

JDS
Local storm report, Jun 6, 1:17 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
117 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     TSTM WND DMG     POCOLA                  35.23N 94.48W
06/06/2014                   LE FLORE           OK   PUBLIC

            TREES REPORTED DOWNED BY THUNDERSTORM WIND GUSTS. POWER
            OUTAGES.

&&

GEW

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 9:13 PM CDTSpecial Weather StatementTSANowata, Washington47 min
Jun 5, 9:22 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington38 min
Jun 5, 9:48 PM CDTSpecial Weather StatementTSAOsage42 min
Jun 5, 9:52 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington38 min
Jun 5, 10:07 PM CDTSevere Thunderstorm WarningTSACraig, Nowata38 min
Jun 5, 10:09 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee51 min
Jun 5, 10:16 PM CDTTornado WarningTSARogers, Tulsa, Washington29 min
Jun 5, 10:27 PM CDTSevere Thunderstorm WarningTSARogers48 min
Jun 5, 10:38 PM CDTTornado WarningTSAOsage, Pawnee23 min
Jun 5, 10:44 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa46 min
Jun 5, 10:55 PM CDTSpecial Weather StatementTSARogers50 min
Jun 5, 10:59 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee28 min
Jun 5, 11:10 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Washington95 min
Jun 5, 11:16 PM CDTSpecial Weather StatementTSAMayes, Rogers44 min
Jun 5, 11:21 PM CDTSevere Thunderstorm WarningTSANowata39 min
Jun 5, 11:25 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner50 min
Jun 5, 11:30 PM CDTSpecial Weather StatementTSAPawnee45 min
Jun 5, 11:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata47 min
Jun 6, 12:05 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner40 min
Jun 6, 12:07 AM CDTSevere Thunderstorm WarningTSACraig, Nowata53 min
Jun 6, 12:36 AM CDTSevere Thunderstorm WarningTSACherokee20 min
Jun 6, 1:12 AM CDTSpecial Weather StatementTSAPawnee48 min
Jun 6, 3:40 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 15 more4 days
Jun 6, 7:54 AM CDTSpecial Weather StatementTSAOkfuskee66 min
Jun 6, 7:56 AM CDTSpecial Weather StatementTSACreek, Pawnee64 min
Jun 6, 8:35 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee55 min
Jun 6, 8:48 AM CDTSevere Thunderstorm WarningTSAPittsburg42 min
Jun 6, 8:56 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
Jun 6, 9:07 AM CDTSpecial Weather StatementTSACreek38 min
Jun 6, 9:20 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner40 min
Jun 6, 9:23 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha67 min
Jun 6, 9:26 AM CDTSpecial Weather StatementTSAHaskell34 min
Jun 6, 9:31 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner119 min
Jun 6, 9:44 AM CDTSevere Thunderstorm WarningTSATulsa, Wagoner46 min
Jun 6, 9:52 AM CDTSpecial Weather StatementTSAWagoner53 min
Jun 6, 10:07 AM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner29 min
Jun 6, 10:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha52 min
Jun 6, 10:17 AM CDTSpecial Weather StatementTSARogers43 min
Jun 6, 10:49 AM CDTSevere Thunderstorm WarningTSALeFlore56 min

Nearby

River Flood Warnings in Oklahoma, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.